Joos Vandewalle - Selected Publications#

Vandewalle J., De Man H., Rabaey J., "Time frequency and z-domain modified nodal analysis of switched capacitor networks", IEEE Trans. Circuits and Systems, vol.CAS-28, Mar. 1981, pp. 186-195.

Moonen M., De Moor B., Vandenberghe L., Vandewalle J., "On- and off-line identification of linear state-space models", International Journal of Control, vol.49, Jan. 1989, pp. 219-232.

Vandenberghe L., De Moor B., Vandewalle J., "The generalized linear complementarity problem applied to the complete analysis of piecewise-linear resistive circuits", IEEE Transactions on Circuits and Systems, Volume 36, Number 11, Nov. 1989, pp. 1382-1391.

De Lathauwer L., De Moor B., Vandewalle J., "A multilinear singular value decomposition", SIAM J. Matrix Anal. Appl., vol. 21, no. 4, Apr. 2000, pp. 1253-1278.

Preneel, W. V. Leekwijk, L. V. Linden, R. Govaerts, J. Vandewalle: "Propagation characteristics of Boolean functions," Proc. EUROCRYPT'90, LNCS no. 473, pp. 161--173 (1991).

Imprint Privacy policy « This page (revision-3) was last updated on Tuesday, 10. August 2010, 21:40 by Kaiser Dana
  • operated by